MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM CEMENTED STD. COLLAR 12/14 NECK TAPER STD.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM CEMENTED STD. COLLAR 12/14 NECK TAPER STD.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extraskeletal ossification (1428)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2021 - 00402 and 0001822565 - 2021 - 03274.
 
Event or Problem Description
It was reported the patient underwent initial left partial hip arthroplasty.Subsequently the patient was revised to total arthroplasty approximately 3 years later due to pain and arthritic disease progression.During the revision, significant ho was encountered and removed from the posterior capsule.The head was exchanged without complication.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records provided confirmed the patient underwent a hip revision to address arthritic disease progression and pain and heterotopic ossification was identified.The device history records were reviewed and no discrepancies were identified.Following review of medical records, it was determined that no failure was detected with the implanted devices.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL STEM CEMENTED STD. COLLAR 12/14 NECK TAPER STD.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12802791
Report Number0002648920-2021-00403
Device Sequence Number4673422
Product Code JDI
UDI-Device Identifier00889024138148
UDI-Public(01)00889024138148(17)280430(10)63992895
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K950312
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00785001300
Device Lot Number63992895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight97 KG